MathSciNet Relay Station
MathSciNet bibliographic data
MR1268331 (96c:20026) 20C25 (05E10 20C20 20C30)
Bessenrodt, Christine; Morris, Alun O.; Olsson, Jørn B. Decomposition matrices for spin characters of symmetric groups at characteristic $3$. J. Algebra 164 (1994), no. 1, 146–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement